Article

Distances from selectors to spaces of functions

Journal ar
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas
  • Volumen: 108
  • Número: 2
  • Fecha: 01 January 2014
  • Páginas: 757-768
  • ISSN: 15791505 15787303
  • Source Type: Journal
  • DOI: 10.1007/s13398-013-0138-2
  • Document Type: Article
  • Publisher: Springer-Verlag Italia s.r.l. springer@springer.it
Given a set-valued map F:X ¿ P(Z) from a topological space X to a metric space (Z,d), we study distances from the set of selectors Sel(F) to spaces of continuous functions and Baire one functions. For this we use some indexes related with the oscillation in single-valued maps that measure in some sense how far a set-valued map is from being upper or lower semicontinuous. © 2013 Springer-Verlag Italia.

Author keywords

    Indexed keywords

      Funding details